# SDR 95ZZZX6769

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18152
- Make and model: Beech 77
- Aircraft serial: WA286
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL10301A20
- Condition: Glazed
- Location: Nr 1,2,3,4, Cyls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INSTALLED WITH NEW MILLENNIUM CYLINDERS DURING MAJOR OVERHAUL.  COMPRESSION CHECKS AFTER 100.5 HOURS REVEALED NR 1 - 52 PSI, NR 2 - 64 PSI, NR 3 - 52 PSI,  NR 4 - 72 PSI.  ALL CYLINDERS REMOVED FOR REHONING AND PISTONS RE-RINGED.  SUBMITTER RECOMMENDS REVISED RUN-IN PROCEDURES AND OPERATING PROCEDURES DURING FIRST 50 HOURS.  ENGINE TT, 4051.8 HOURS.
